On Lacunary Trigonometric Series.

Yung-ming Chen

Monatshefte für Mathematik (1964)

  • Volume: 68, page 385-392
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Chen, Yung-ming. "On Lacunary Trigonometric Series.." Monatshefte für Mathematik 68 (1964): 385-392. <http://eudml.org/doc/177262>.

author = {Chen, Yung-ming},
journal = {Monatshefte für Mathematik},
keywords = {approximation and series summability},
pages = {385-392},
title = {On Lacunary Trigonometric Series.},
url = {http://eudml.org/doc/177262},
volume = {68},
year = {1964},

AU - Chen, Yung-ming
TI - On Lacunary Trigonometric Series.
JO - Monatshefte für Mathematik
PY - 1964
VL - 68
SP - 385
EP - 392
KW - approximation and series summability
UR - http://eudml.org/doc/177262
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.